# SDR 0002136718

- Difficulty date: June 5, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 81,648 hours, 20,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK ON FRAME AT BS 1416, STRINGER 23R.  REPAIRED PER EA 67-177809.
